# SDR 2009FA0000611

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: General aviation
- Aircraft: N280AG
- Make and model: Boeing 737-3L9
- Aircraft serial: 28006
- Aircraft time: 33,367 hours, 12,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Part time: 33,367 hours, 12,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON R2 ENTRY INNER CHORD AT BS 1006-1016, RBL 56, WL 208.1.
